Nurofen Express Period Pain 200mg Soft Capsules, the active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
Nurofen Express Period Pain capsule is used for the relief from period pain and associated symptoms:
• Muscular pain
• Headache and migraine pain.
When a 400mg dose (2 soft capsules) is taken, the pain-relieving effects can last for up to 8 hours
When the pain gets in the way of your day, you need a pain reliever that will help sort it out fast. Nurofen Express Period Pain 200mg Soft Capsules are absorbed faster than standard ibuprofen does to help provide effective relief from the pain associated with periods (muscular pain, back pain, headache, and migraine pain). Let Nurofen Express Liquid Capsules get to work, to help you get on with living life.
Adults, the elderly and children & adolescents between 12 and
Take 1 or 2 capsules with water, up to three times a day as required.
Leave at least four hours between doses. Do not take more than
6 capsules in 24 hours.
Do not give to children under 12 years.
In children and adolescents between 12 and 18 years:
If in children and adolescents this medicine is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Do not take for longer than 10 days unless your doctor tells you to.
If symptoms persist or the pain worsens, or if any new symptoms
occur, consult your doctor or pharmacist.
Do not take this medicine if you:
• are allergic to ibuprofen or any of the other ingredients
(see section 6) or to aspirin or other painkillers
• have (or have had two or more episodes of) a stomach ulcer,
perforation or bleeding
• have had a worsening of asthma, skin rash, itchy runny nose or
facial swelling when previously taking ibuprofen, aspirin or similar
• have had gastrointestinal bleeding or perforation when previously
taking NSAIDs (Non-steroidal anti-inflammatory drugs)
• are taking other NSAID painkillers or more than 75mg aspirin
• have severe liver or kidney problems
• have heart problems, high blood pressure or blood coagulation
• have breathing difficulties
• are in the last 3 months of pregnancy
• are under 12 years old.
Check with your pharmacist or your doctor before taking this
product if you:
• have or have had asthma
• have kidney, heart, liver or bowel problems
• have high cholesterol or previously have had a heart attack or
• have a history of gastrointestinal disease (such as ulcerative
colitis, Crohn’s disease)
STOP TAKING the medicine and seek immediate medical help if
• signs of intestinal bleeding such as: bright red faeces
(stools/motions), black tarry stools, vomiting blood or dark
particles that look like coffee grounds.
• signs of serious allergic reaction such as:
– difficulties in breathing or unexplained wheezing
– dizziness or faster heartbeat,
– severe skin reaction (rashes, itchiness, peeling, flaking or
– swelling of your face or throat
• a severe skin reaction known as DRESS syndrome can occur.
Symptoms of DRESS include: skin rash, fever, swelling of lymph
nodes and an increase of eosinophils (a type of white blood
• A red, scaly widespread rash with bumps under the skin and
blisters mainly localised on the skin folds, trunk, and upper
extremities accompanied by fever at the initiation of treatment
(acute generalised exanthematous pustulosis) (frequency not
known). See also section 2.
Tell your doctor if you experience:
• fever, flu-like symptoms, sore throat, mouth ulcers, headache,
a stiff neck, vomiting, unexplained bleeding and bruising, severe
Each capsule contains the active ingredient Ibuprofen 200mg.
They also contain: Macrogol 600, Potassium hydroxide 50%
solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated
(E420), Purified Water, Ponceau 4R (E124), Lecithin (E322) or
Phosphatidylcholine in Medium Chain Triglycerides, Triglycerides
(medium chain), Ethanol, White ink (Titanium Dioxide (E171),
Polyvinyl Acetate Phthalate, Macrogol 400, Ammonium hydroxide
(E527), Propylene Glycol).
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Relieve constipation and maintain regularity.
Chewable or Dissolves in the mouth
Suitable for Adults and Children Over 12 YearsLearn More
Remove the grease and oil that can cause spots,
Prevents build up of dead skin cells, leave great looking, shine free skin.
Guard against over-dry skinLearn More
FREE OF CHEMICALS
Acts solely through the effects of concentrated heat
Quick and easy to use | Dermatologically tested
Patented technologyLearn More
Phorpain 5% Gel is used for the relief of pain and inflammation associated with conditions such as: